# SDR R61A201911191284

- Difficulty date: November 19, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N244JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 29,236 hours, 18,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003058
- Condition: Faulted
- Location: Emergency Lights
- Part time: 29,236 hours, 18,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AC IS CURRENTLY IN BRIDGING CHECK*** AFT CENTER AND AFT LEFT EMERGENCY EXIT LIGHTS NOT ILLUMINATING. R&R #3 POWER UNIT IAW E175 AMM 33-50-01. OPS CHECK GOOD.
